Darboux integrals and the analytic structure of solutions of differential equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 697-700
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_4_a21,
author = {M. V. Dolov and V. V. Kosarev},
title = {Darboux integrals and the analytic structure of solutions of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {697--700},
year = {1983},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_4_a21/}
}
M. V. Dolov; V. V. Kosarev. Darboux integrals and the analytic structure of solutions of differential equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 697-700. http://geodesic.mathdoc.fr/item/DE_1983_19_4_a21/